I've decided to track my progress on here...navigating thru this is a little crazy.
I started the generic brand of Accutane Clavaris about 2 weeks ago. As far as side effects go, it's all still pretty new. I did start getting dry lips about day 8 and exercise frequently. As a result, my muscles have been a little sore.
My face has been super dry I'd say about the past week or so so most of the effects take place about a week in. It's still really early, so it's hard to say if there has been any real change...I personally, do not think so. My acne hasn't really gotten worse, but it's not any better (aside from being drier).
OH! Another effect I've noticed is ENLARGED pores! Especially on my nose (looks like tons of blackheads, but they don't squeeze out), and some on the apples of my cheeks. Also, itchy scalp!
I've been struggling with mild to moderate acne for almost 8 years with some years of being almost to mostly clear (with Proactiv and then thru just Dial soap for about a year), but for the past year, I've gotten more breakouts. I PERSONALLY think it's due to the new area I'm living in (but everybody else seems to be skeptical. lol) I'm in my mid 20's, and like most others, I'd tried everything else.
My personal decision to start did NOT come easy (I debated for 4 months), but here I am! BTW, I'm on 40 mg (2 20 mg twice a day). I'm not comfortable posting pics yet, but will try to do so at the end of my first month! I'll update soon!
- 0 comments
- 121 views